# SDR ASAA2023011741540

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,010 hours, 15,779 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2215
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 19,394 hours, 5,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK LIGHT - RESETS. GROUNDED - YES. FOUND FAULT THIS PACK TCV (V141). REMOVED AND REPLACED RIGHT TCV IAW B737-800 AMM 21-51-10.
